# SDR ASAA2023022142473

- Difficulty date: February 21, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 146A812310
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, LOWER SILL, IBRD EDGE INTERCOSTAL HAS EVIDENCE OF A CRACK AT THE RADUIS, LOCATED ABOVE A VERT STIFENER AT BS 818, RBL20.TIPR833K. GROUNDED - YES. GAINED ACCESS TO REPAIR AREA AFT CARGO DOOR CUTOUT STA 818 RBL20. CUTOUT DAMAGED AREA. PERFORMED HFEC OF CUTOUT & OPEN HOLES. ALSO PERFORMED DUI. BOTH WITH NO DEFECTS NOTED. FABRICATED -1, -2, -3 REPAIR PARTS USING 7075-0. 056 CLAD PO #995603.1 & 7075-0 .063 CLAD PO #1013611.1. LOCATED, DRILLED, ALODINED & PRIMED & INSTALLED REPAIR PARTS. ALSO INSTALLED ACC SUB STRUCTURE REMOVED FOR ACCESS. APPLIED PART MARK TO REPAIR. ALL WORK PERFORMED I.A.W ALASKA EA #800-53EA-253-77 REV 0. B737-800 SRM 51-40-02, & 51-40-05.
